Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Gestational diabetes, burning in feet. Put ice pack on it for relief. Causes?

I ve been diagnosed with gestational diabetes even though I m in terriffic shape. At night after a few hours of being asleep I wake up with my feet on fire and I have to put an icepack on them to get them too cool off. How can I prevent my feet from doing that. Is it something I m eating or am I eating too late to where the digestion is messing with this?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Diabetologist 's  Response
dear awestbrook,
It seems as if neuropathy has set it.....
Get yourself checked for vit b12 deificency and get evaluated for neuropathy(biothesiometry.MFT....)
Its very unlikely that burning sensation in feet has anything to do with your eating habits....

dr vikrant tari
diabetologist and insulin pump specialist

Answered: Wed, 8 Aug 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor